# SDR A6WA201441443

- Difficulty date: April 16, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FROM 559+50 TO FS 559+80 & RBL 9 HAS CORROSION.  R & R SEAT TRACK FROM FS 559+04 TO FS 559+86 AT RBL 9.0 IAW AMM 53-01-11.
